# SDR USAASB02031

- Difficulty date: February 13, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - MAINTENANCE REPORTED THE RIGHT OVERWING EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE M1479 BATTERY SUPPLY PACK AT STATION 598R.  OPERATIONAL CHECK GOOD.  (M)
